Some weird things happening (m1t m5aa glucopase xr)

  1. New Member
    excalibur's Avatar
    Join Date
    Apr 2003
    Age
    37
    Posts
    97
    Rep Power
    190
    Level
    9
    Lv. Percent
    92.44%

    Some weird things happening (m1t m5aa glucopase xr)


    Ok so som wierd things is happening with me now, but first some info and history;

    This is my second cycle m1t (DS) with m5aa (DS)
    During my first cycle I used 5mg m1t week one 7.5mg m1t week two 10mg m1t week 3 and 12.5mg for two days then back to 10mg for the rest of the fourth week becourse of back pain..

    I have done two 4 weeks cycles earlyer with m5aa only and one cycle transdermal 1test 4ad 6 weeks

    my weight is 236
    I have liftet weights for about 8 years

    I eat about 350-450g protein 5-600g carb and 50-100g fat a day at about 42-4300 kcal
    My maintance kcal is about 3600 kcal a day

    Now I am one the end of the second week of my second cycle of m1t 10mg a day (taken at night) and 90mg m5aa (60 prew and 30mg 3-4 hour later) and I have gained some weight but I have icreased most size around my stomach for now.. increasing 3 holes in my lifting belt!

    I use a shake post workout with carbs from oats and milk and protein from whey+milk and 2 caps glucophase xp (DS)
    (pre workout some whey and maltodextrine)

    well my main concern and the question is;
    I am feeling mild to moderate symptoms all day long of Hypoglycemia: drowsiness, somtimes blurred vision, depressive mood, minor dizziness, sweating, tremor, restlessness, tingling in the lips, lightheadedness, some inability to concentrate, headache, sleep disturbances, minor irritability, weakness, clammy feeling.

    I know some of the symtoms is from the m1t but is the mix m1t and gluchpase xr no good??
    Last m1t cycle I used 200mg r-ala post workout instead of glucophase xr

    On my first cycle of m1t I got the flu and some lethargy with has not appered this time...

    By the way can i reduce this symptoms by eating more carbs?
    or is there any other things that will help?

    non the less I will drop back the dose m1t to 7.5mg a day. starting tomorrow becouse of back pain is starting to apear again...

    If you know anything I will be gratefull!

    regards
    Excalibur

  2. Board Supporter
    R6Speed's Avatar
    Join Date
    Nov 2003
    Age
    32
    Posts
    124
    Rep Power
    198
    Level
    10
    Lv. Percent
    10.71%

    Have you checked your blood pressure? High blood pressure may be causing the headache, blurred vision, and lightheadedness. I am taking Glucophase currently, around 4-6 caps a day. At most I get some very slight hypoglycemia but the feeling dissipates after 5-10 minutes. I think the combination of the M1t and M5aa are responsible for most of your sides.
  3. Professional Member
    size's Avatar
    Join Date
    Jan 2003
    Age
    42
    Posts
    4,232
    Rep Power
    2270
    Level
    44
    Lv. Percent
    93.31%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by R6Speed
    Have you checked your blood pressure? High blood pressure may be causing the headache, blurred vision, and lightheadedness.
    Low blood pressure tends to cause lightheadedness. High blood pressure does not tend to cause any symptoms.
    •   
       

  4. Board Supporter
    R6Speed's Avatar
    Join Date
    Nov 2003
    Age
    32
    Posts
    124
    Rep Power
    198
    Level
    10
    Lv. Percent
    10.71%

    Yeah, just looked it up, lightheadedness is not a symptom of high blood pressure. Most people don't show symptoms of high blood pressure but he has listed three and is taking things that will more than likely elevate his blood pressure. So I would still get it checked.
  5. Elite Member
    ryansm's Avatar
    Stats
    6'2"  305 lbs.
    Join Date
    Dec 2003
    Posts
    8,125
    Rep Power
    22020
    Level
    57
    Lv. Percent
    95.01%
    Achievements Activity AuthorityActivity ProPosting ProPosting Authority

    I would drop the m5aa.

  6. Board Supporter
    rhinochaser48's Avatar
    Join Date
    Sep 2003
    Posts
    310
    Rep Power
    293
    Level
    15
    Lv. Percent
    72.22%

    Your hypoglycemia might be caused by the same liver issues that Jayhawkk ran into:

    Blood work after a year and 5 cycles of M1T later...

    I'm not an expert, but it's probably in your best health interests to end the cycle and consider blood tests.

    If I remember reading correctly, M1T causes the kidneys to become swollen, which would explain the waist size increase, mainly due to the water retention.
  7. New Member
    BigBadBootyDady's Avatar
    Join Date
    Jun 2004
    Age
    35
    Posts
    171
    Rep Power
    262
    Level
    12
    Lv. Percent
    85.71%

    Run some 4ad to counter the mit sides and look into some natural herbs that act as a diuretic. Lastly drop the m5aa, m1t is to damn harsh by itself.
  8. Elite Member
    bioman's Avatar
    Stats
    5'10"  180 lbs.
    Join Date
    Sep 2003
    Age
    42
    Posts
    7,714
    Rep Power
    513546
    Level
    59
    Lv. Percent
    89.71%
    Achievements Activity ProActivity AuthorityPosting ProPosting Authority

    That's a lengthy list of symptoms..you need to get a blood panel done ASAP and never stack any methyl with M1T.
  9. New Member
    Renton405's Avatar
    Join Date
    Nov 2004
    Age
    33
    Posts
    130
    Rep Power
    189
    Level
    11
    Lv. Percent
    12.27%

    Id say stop using the m1t and just use a regular 1test, your liver and cholesterol levels will thank you
  10. Registered User
    Strateg0s's Avatar
    Join Date
    Jan 2004
    Age
    39
    Posts
    754
    Rep Power
    511
    Level
    22
    Lv. Percent
    25.38%

    M1T causes very low blood sugar levels, Glucophase XR lowers blood sugar levels ... this is not a good combination, in my opinion. At least be very careful with it.

    I am gad to see that you are being more sane than most with your M1T dosing though.
  11. Registered User
    Grant's Avatar
    Join Date
    Apr 2004
    Age
    30
    Posts
    1,016
    Rep Power
    716
    Level
    26
    Lv. Percent
    28.98%
    Achievements Posting Pro

    Quote Originally Posted by Strateg0s
    M1T causes very low blood sugar levels, Glucophase XR lowers blood sugar levels ... this is not a good combination, in my opinion. At least be very careful with it.

    I am glad to see that you are being more sane than most with your M1T dosing though.
    Strat is the man, was about to post this ****

    Strat, youve got a PM
  12. Banned
    GoPower's Avatar
    Join Date
    Dec 2004
    Age
    14
    Posts
    90
    Rep Power
    0
    Level
    8
    Lv. Percent
    42.28%

    Unhappy


    Quote Originally Posted by Renton405
    Id say stop using the m1t and just use a regular 1test, your liver and cholesterol levels will thank you
    From experience, I can tell you that 1-Test causes back pain too.
  13. Obese Member
    Alpha Dog's Avatar
    Join Date
    Oct 2002
    Posts
    935
    Rep Power
    616
    Level
    24
    Lv. Percent
    42.4%

    Quote Originally Posted by size
    High blood pressure does not tend to cause any symptoms.
    Other than sudden death
  14. Board Supporter
    wastedwhiteboy2's Avatar
    Stats
    6'0"  195 lbs.
    Join Date
    Jun 2004
    Age
    41
    Posts
    2,990
    Rep Power
    3016
    Level
    38
    Lv. Percent
    59.34%
    Achievements Activity ProPosting Pro

    vision problems can be caused by nolva, clomid. lethargy is caused by m1t and gxr. lay off the gxr.
  

  
 

Similar Forum Threads

  1. Weird things a-happening this morning
    By TruffleShuffle in forum Training Forum
    Replies: 1
    Last Post: 11-21-2008, 12:35 PM
  2. M1T/M5AA/4ad stack?
    By Nate Dawg in forum Anabolics
    Replies: 12
    Last Post: 04-30-2004, 12:30 PM
  3. M1T,M5AA and lethargy
    By muscles4life in forum Anabolics
    Replies: 18
    Last Post: 01-13-2004, 05:27 PM
  4. that m1t, m5aa, 4ad pump
    By rhatid in forum Anabolics
    Replies: 7
    Last Post: 01-13-2004, 12:16 PM
  5. the most ****ED up thing happened
    By ralph4u2c in forum General Chat
    Replies: 11
    Last Post: 04-09-2003, 11:03 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in